My last episode of Pericarditis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Marciab
New Member


Date Joined Dec 2005
Total Posts : 15
   Posted 4/2/2006 6:57 PM (GMT -7)   
Christine
When I said I am going down hill.  I mean that the pain is now constant and I am having more trouble breathing (hard to take a deap breath).  Also, my heart rate is pretty fast again and am having the irregular heart rhythm every night.  I haven't called the local cardiologist because I don't know what he could do.  He put me back on the steroids a couple of weeks ago but it didn't seem to help at all.  I can't take the colchicine because of my stomache problems (possible ulcers from all the medicine they have tried).  I am just trying to hang in there until my appt on April 11th at Mayo.  I really hope I get some help or at least hope from the Dr. at Mayo.  This last episode of Pericarditis has lasted non-stop since Aug of 05.  Another question, does anyone else have a lot of abdominal discomfort?  i.e. stomach pain, bloating and just overall discomfort.  Just wondered.  I hear only good things about the Mayo clinic in Phx and am hopeful that I can get some help locally as I am not sure if I am capable of making a long distance trip at this time.
Marcia

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/3/2006 6:16 AM (GMT -7)   
Hi Marcia,  I am really sorry that you are in so much pain.  I dont have Pericarditis so I cant relate to what you are going through.  But just reading all the threads from everyone I can see that it is a most horrible thing to have.  I hope that you are able to hold out until the 11th, please let us know and take care.  You will be in my thoughts.

~elisha~ 
 
ways to help support healing well:
 
 


Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 4/3/2006 4:11 PM (GMT -7)   
Marcia, I'm so sorry you are having so much pain. I'm glad your appointment is coming up next week. Please keep in touch and let us know what happens and how you are feeling! {{Hugs}}

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 4/3/2006 6:25 PM (GMT -7)   

:-)  hi, i have had terrible stomach problems since i started taking my meds, i think the aspirin is the culprit, i have a hernia, gastritis and gerd. prilosec really helps alot, you can get it over the counter or by prescription. i only take 20 mg.. does it hurt when you talk much?? my sromach actually feels raw if i talk for long. DGL is a natural remedy for your stomach lining and i use that too. along with acidopolis, to keep my intestinal tract healthy.  hope this info is  a little helpful.

 


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/4/2006 10:18 AM (GMT -7)   
I have a hard time with my meds too, or did that is.  My blood pressure meds are really nasty on my stomach and I have to take potassium supplements also.  But my doctor said to take Ginger Root in capsule forum and it calms your stomach.  I tried it and sure enuf it worked....Of course you should always ask your doctor before adding a vitamin or supplement to your medication regime.

~elisha~ 
 
ways to help support healing well:
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 5:16 AM (GMT -7)
There are a total of 2,904,317 posts in 318,743 threads.
View Active Threads


Who's Online
This forum has 158133 registered members. Please welcome our newest member, Pam C.
267 Guest(s), 4 Registered Member(s) are currently online.  Details
Psilociraptor, Skypilot56, TXguy, Pam C